# SDR CALA2023082102603

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 62,598 hours, 27,173 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C222320
- Condition: Missing
- Location: Refuel Coupling
- Part time: 871 hours, 405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING ON ARRIVAL. FUEL CAP M&E # IS 31-2825-9-0001 REQUEST TO PLACE ON MELC COMPLIED WITH MEL DISPATCH DESK: 24 NAME: CP DATE: 18-AUG-23- NOC DESK: 24 NAME: CP DATE: 18-AUG-23- OK TO DEFER PER CDL 28A CAP, COUPLING R OFF 31-2825-9-0001 2320 ON 31-2825-9-0001 0634 CAP, COUPLING R OFF 31-2825-9-0001 2320 ON 0000 REPLACED FUEL CAP IAW AMM 28-25-41. PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1688081 SN OFF 2320
